# SDR CHQA000587

- Difficulty date: November 21, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N272
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 11,716 hours, 9,265 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Obstructed
- Location: E/E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THEY FAINTLY DETECTED A BURNING RUBBER AND ELECTRICAL ODOR DURING LANDING.  AT THE GATE WITH THE PASSENGERS OFF THE AIRCRAFT THE ODOR BECAME VERY STRONG AND WAS LOCATED NEAR THE FORWARD COAT CLOSET.  MAINTENANCE FOUND INSULATION IN THE LT AVIONICS FAN.  REMOVED INSULATION FROM FAN IAW EMB 145 AMM 21-21-04.  NO ODOR NOTED AT THIS TIME.
